The dorfmeister-neher theorem on isoparametric hypersurfaces

Reiko Miyaoka

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

A new proof of the homogeneity of isoparametric hypersurfaces with six simple principal curvatures [4] is given in a method applicable to the multiplicity two case.

Original languageEnglish
Pages (from-to)695-715
Number of pages21
JournalOsaka Journal of Mathematics
Volume46
Issue number3
Publication statusPublished - 2009 Sep 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The dorfmeister-neher theorem on isoparametric hypersurfaces'. Together they form a unique fingerprint.

Cite this